Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rab446

Sweating due to Accutane :'(

Hey guys I've been on accutane for the past 4 months.. Since I started I noticed that I used to sweat A LOT more at the gym.. at the time tho, i didnt think much of it cus I would barely sweat outside of the gym.. The past few days tho, the weather in NYC has gotten really hot and I began to sweat like ive NEVER sweat before.. Beads of sweat were just rolling down my face,, I used to BARELY sweat before accutane, even after a workout.. Im absolutely terrified that this might be a permanent change.. I was wondering if anyone who experienced this while on accutane could tell me whether the extensive sweating persists after accutane or whether its just a temporary sideeffect that hits you only while youre taking the drug..

Share this post


Link to post
Share on other sites

Yeah, i used to sweat profusely while on accutane; especially when I got anxious. I still sweat more than average post-tane, but definitely not as bad as before.

Share this post


Link to post
Share on other sites

You're not alone. I work out on average 4 times a week and even though I sweat before accutane, it's gotten a lot worse while on it. On fri when I was at the gym, it was literally dripping down my face. Hopefully, it will go away soon after treatment.

Share this post


Link to post
Share on other sites

Clonidine is the only thing that can properly control excess sweating induced by accutane...Don't think about something like that until you have given things time to resolve on there own though!!

Share this post


Link to post
Share on other sites

During my first course I sweated more when I got anxious. That ended after treatment.

Share this post


Link to post
Share on other sites

thanks for your input guys.. im hoping the whole sweating issue stops or at least decreases after my treatment with accutane.. ive got 2 more weeks to go and im dreading them.. its going to be 97 degrees tomorrow and i dont know how Im going to handle that...

Share this post


Link to post
Share on other sites
Hey guys I've been on accutane for the past 4 months.. Since I started I noticed that I used to sweat A LOT more at the gym.. at the time tho, i didnt think much of it cus I would barely sweat outside of the gym.. The past few days tho, the weather in NYC has gotten really hot and I began to sweat like ive NEVER sweat before.. Beads of sweat were just rolling down my face,, I used to BARELY sweat before accutane, even after a workout.. Im absolutely terrified that this might be a permanent change.. I was wondering if anyone who experienced this while on accutane could tell me whether the extensive sweating persists after accutane or whether its just a temporary sideeffect that hits you only while youre taking the drug..

Hey I've been sweating my ass off on Accutane in NYC too the past couple weeks. The subway is miserable, right? I've always been a sweaty guy but this is out of control. 2 weeks left for me, and hopefully that will subside.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×